# SDR 2A6D202210200001

- Difficulty date: October 20, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N953AL
- Make and model: Urocop EC135T2
- Aircraft serial: 0686
- Aircraft time: 7,929 hours, 22,067 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: L533M1321262
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Part time: 7,929 hours, 22,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR DOUBLER P/N: L533M1321262 FOUND CRACKED DURING INSPECTION
